Title of article
Inada conditions imply that production function must be asymptotically Cobb–Douglas
Author/Authors
Paulo Barelli، نويسنده , , Samuel de Abreu Pessôa، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2003
Pages
3
From page
361
To page
363
Abstract
We show that every twice-continuously differentiable and strictly concave function f: +→ + can be bracketed between two CES functions at each open interval. In particular, for the Inada conditions to hold, a production function must be asymptotically Cobb–Douglas.
Keywords
Inada condition , Production function , Elasticity of substitution
Journal title
Economics Letters
Serial Year
2003
Journal title
Economics Letters
Record number
435311
Link To Document